# SDR DHL2003755009

- Difficulty date: June 19, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7320 · Fuel Controlling System
- Part: Moisture Trap
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING T/O AND CLIMB NR 1 EPR AND FUEL FLOW CONTINUALLY FLUCTUATES .04 AND 400 LBS RESPECTIVELY.  PERFORMED ABNORMAL PROCEDURES.  FLUCTUATIONS STOPPED PRIOR TO PRECAUTIONARY ENGINE SHUT DOWN.  FOUND MOISTURE IN THE NR 1 ENGINE FUEL CONTROL MOISTURE TRAP.  DRAINED SMALL AMOUNT OF MOISTURE.  PERFORMED ENGINE RUN TO WHITE LINE.  NO FLUCTUATIONS NOTED REF JRH 7.7.
